# SDR CALA9801828

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Condition: Inoperative
- Location: Right
- Part time: 30,665 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, H

## Discrepancy

WHEN ICE WAS ENCOUNTERED AT 26,000 FEET, THE ENGINE ANTI-ICE AND AIRFOIL ICE PROTECTION SYSTEM WAS ACTIVATED.  IMMEDIATELY AFTERWARDS THE L&R AC TEMP HIGH LIGHTS, L&R ICE PROTECTION HIGH LIGHTS, ICE PROTECTION SUPPLY PRESSURE LIGHT AND AIRFOIL PROTECTION LIGHT ILLUMINATED AND SMOKE ENTERED THE COCKPIT.  THE EFFECTED SYSTEMS WERE SHUTDOWN IAW WITH CHECKLIST PROCEDURES AND THE SMOKE CLEARED.  THE AIRCRAFT WAS RETURNED TO ORD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT AUGMENTATION VALVE AT FAULT.  THE RT AUGMENTATION VALVE WAS REMOVED AND REPLACED IAW MM 36-10-01.  BOTH ENGINES WERE RUN AND ALL SYSTEMS CHECKED GOOD.
